# SDR AALA20021762

- Difficulty date: November 26, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59360751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME 1218 L27R-L28R.  INSTALLED DOUBLER PER SRM 53-01 FIG 1 SHEET 3.  (M)
